# SDR SWAA2025022792937

- Difficulty date: February 4, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN DISTRIBUTION BAY ON S-23R BS520+15' <[01]. REMOVED DAMAGED SECTION OF STR-23R AND INSTALLED REPAIR PARTS IAW SRM 53-00-03-2R-1 REP.1; EA 25-153-00311-WIP1 AND DWG 143A1215 REV:-;143A3250 REV:-.; [02] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 25-153-0031.; [03] CORRECTIVE ACTION COMPLETED IN STEPS AND SUBTASKS.
